Viagra Might Make You Go Deaf, But You'll Enjoy Every Minute of It

Viagra Might Make You Go Deaf, But You'll Enjoy Every Minute of It

New research from the University of Alabama at Birmingham indicates the potential for long-term hearing loss following the use of Viagra and possibly other penile perker-uppers like Cialis and Levitra. Uh oh.

The study, which examined data on 11,525 men over 40, showed that guys who used the medications were twice as likely to report a loss of hearing as were guys who had not used the drugs. Knowing what they do about blood flow, scientists have hypothesized that the medications may do to your ear what they do down there -- which might lead to hearing loss.

Still, don't write off your little blue pills just yet. The researchers acknowledge the limitations of the study, including the likelihood that Viagra-users may be suffering from hearing loss already, and say that additional research is necessary. Because losing your hearing can definitely affect your quality of life ... but then, so can not having sex.


Sponsor Content

Newsletters

All-access pass to the top stories, events and offers around town.

  • Top Stories
    Send:

Newsletters

All-access pass to top stories, events and offers around town.

Sign Up >

No Thanks!

Remind Me Later >